MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K K
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): the rns is in process of being investigated.
 
Event or Problem Description
The patient's ecog data indicated the left mesial temporal depth lead had high impedance, indicative of a lead break.During the scheduled lead replacement surgery, the surgeon elected to replace the rns neurostimulator.The rns neurostimulator was replaced and the left mesial temporal depth lead was connected to the new rns neurostimulator.Live ecog indicated that the lead was functioning as expected with no high impedance.The surgeon elected to leave the lead in place after the rns was replaced.The cause appears to be related to a fall experienced in (b)(6) 2025.
 
Additional Manufacturer Narrative
(b)(4).Investigation results - rns was received in passive mode.The root cause for the reported high lead impedance was not isolated.Plausible explanations for the high lead impedance include undetected damage to the lead that resulted in an intermittent contact or a poor connection at the interface of the proximal lead contact to the patient feedthru.No fault was isolated to the rns.
 
Event or Problem Description
Section h10 has been updated with the investigation results.Original report - the patient's ecog data indicated the left mesial temporal depth lead had high impedance, indicative of a lead break.During the scheduled lead replacement surgery, the surgeon elected to replace the rns neurostimulator.The rns neurostimulator was replaced and the left mesial temporal depth lead was connected to the new rns neurostimulator.Live ecog indicated that the lead was functioning as expected with no high impedance.The surgeon elected to leave the lead in place after the rns was replaced.The cause appears to be related to a fall experienced in (b)(6) 2025.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key24737488
Report Number3004426659-2026-00030
Device Sequence Number9269567
Product Code PFN
UDI-Device Identifier00855547005366
UDI-Public010085554700536617220211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRNS-320-K K
Device Catalogue Number218642
Device Lot Number31029-1-1-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age34 YR
Patient SexMale